# SDR TRBA2010096

- Difficulty date: August 9, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 33,421 hours, 38,026 cycles
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8108001003
- Part serial: C94100045
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 22,643 hours, 23,702 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CLEAR ATMOSPHERIC CONDITIONS NR 1 ENGINE FLAMEOUT, RESTART WAS SUCCESSFUL (DECLARED EMERGENCY) REMOVED AND INSTALLED NR1 ENG EEC IAW ATR JIC 73-23-61, RAI 10000-026 ALSO REMOVED AND INSTALLED NR 1 T2 SENSOR & NR 2 T2 SENSOR IAW MM 72-01-60. ALSO REPLACED AFU NR 1 ENG IAW MM 72-01-10 REF NRWC NR 327579 & 327568 FOR WORK ACCOMPLISHED.
